# SDR UALA2012022001016

- Difficulty date: February 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splash Guard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1LT CREASE BEAM SPLASH GUARD REPAIR MUST RECEIVE A NEW  8100-9 SHOWING COMPLIANCE TO 14 CFR 25.571 & 26.43(D) AND THE DAMAGE TOLERANCE INFORMATION INCORPORATED IN THE AIRCRAFT MAINT PROGRAM WITHIN 24 MONTHS FROM 15FEB2012 FOR THE REPAIR APPROVAL TO REMAIN VALID AFTER 15FEB2014.
